MAUDE Adverse Event Report: MEDTRONIC CRYOCATH LP FLEXCATH ADVANCE STEERABLE SHEATH; CATHETER, STEERABLE

MEDTRONIC CRYOCATH LP FLEXCATH ADVANCE STEERABLE SHEATH; CATHETER, STEERABLE
Model Number 4FC12
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product event summary: the 4fc12 sheath with lot 0010170933 was returned and analyzed.Visual inspection showed the sheath was intact with no apparent issues.No brown stain or any foreign material found on the returned device.Functional testing indicated the steering mechanism works properly.Both the sheath distal tip and dilator tip were intact, no fracture, breakage or kink on shaft were noticed.The sheath tip was atraumatic and had no sharp edges.Functional testing of the sheath showed that the deflection worked as per specification.In conclusion, the reported packaging issue and foreign material in the box was not confirmed through visual inspection.The packaging was not returned.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during a cryo ablation procedure, brown stains were found in the packaging when removing the sheath.The sheath was replaced as a precaution which resolved the issue.The case was completed with cryo.No patient complications have been reported as a result of this event.

Brand Name
FLEXCATH ADVANCE STEERABLE SHEATH
Common Device Name
CATHETER, STEERABLE
Manufacturer (Section D)
MEDTRONIC CRYOCATH LP
9000 autoroute transcanadienne
pointe-claire,qc H9R 5 Z8
CA  H9R 5Z8
MDR Report Key10601871
Report Number3002648230-2020-00517
Device Sequence Number3649730
Product Code DRA
UDI-Device Identifier00763000217136
UDI-Public00763000217136
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K123591
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/17/2022
Device Model Number4FC12
Device Catalogue Number4FC12
Device Lot Number0010170933
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2020
Initial Report FDA Received Date09/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1